# SDR SWAA2023122735337

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 20,080 hours, 10,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN MID CABIN CAME LOOSE<[01] RE-ATTACHED OVERHEAD EMERGENCY EXIT SIGN PLASTIC COVER REF 33-51-03
